| Model Number |
PCF-H190L |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the colonovideoscope had a separate issue.During the initial evaluation of the device, it was observed that the light guide lens had foreign objects.No patient involvement.
Additional Manufacturer Narrative
The final investigation has been completed.Based on the final investigation of the device, the initial evaluation finding was confirmed, and the cause was not established.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.